# SDR USAA2009020490267

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 14,484 hours, 5,480 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592201
- Part serial: A9960
- Condition: Faulty
- Location: Evac Slide
- Part time: 14,482 hours, 5,478 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 409 PHX-SFC - EMERGENCY EQUIPMENT - CIDS CAUTION CFDS MESSAGE SLIDE BOTTLE EMERGENCY R.  MAINTENANCE REMOVED AND REPLACED THE SLIDE BOTTLE PER AIRBUS MAINTENANCE MANUAL 25-62-46-400-001.
